# SDR UHLA201603050099

- Difficulty date: March 5, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 34,537 hours, 32,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE DIFFICULT TO CLOSE. TOP STEP APPEARS TO BE BINDING ON THE RAILING.  ADJUSTED, LUBRICATED TOP STEP.  ADJUSTED DUST PLATE LT SIDE, PERFORMED OPS CHECK OF MAIN DOOR AMM 52-10-01.
